# SDR ASOA20140608112

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12038252003
- Condition: Corroded
- Location: Frame 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  SHEAR TIE AT FRAME 9 BETWEEN STRINGER 20-21L CORRODED.  MAINTENANCE R & R SHEAR TIE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
